Problems for equations with special parabolic operator of fractional differentiation

  • M. I. Matychuk


We establish the well-posedness of the Cauchy problem and the two-point boundary-value problem for an equation with an operator of fractional differentiation that corresponds to the singular parabolic Beltrami – Laplace operator on a surface of the Dini class.
How to Cite
Matychuk, M. I. “Problems for Equations With Special Parabolic Operator of Fractional Differentiation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 8, Aug. 2009, pp. 1088-97,
Research articles